Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from skin infection where the skin turns in white color ?

I(M, 25 yrs old) am suffering thru the skin infection problem, exact term for which I dont know, but it is 4 5 in nos. projected part of skin white in colour appeared on face below mouth( may be called Warts ).I am facing this problem from last 2 months. Pl. suggest some solution.
Asked On : Sun, 17 Jul 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seems that you mght have tineasis on face.
apply micoderm cream and go for antifungal tab. like Fole 150 once in a week for four weeks.
Ok and bye.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it is nothing but MOLLUSCUM CONTAGIOSUM .
it is type of viral infection,it is very common .
no cream will be helpful
u need to consult dermatologist
CO2 LASER,CRYO AND RF will cure it
dont touch ,pick it
it is contagious so keep child away
dont try any home therapy as it will leave scar permanently .
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor